# SDR SWAA2021042064430

- Difficulty date: April 16, 2021
- Submitted: April 20, 2021
- Operation: Air carrier
- Aircraft: N7728D
- Make and model: Boeing 737-7BD
- Aircraft serial: 33925
- Aircraft time: 48,526 hours, 24,991 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL TIP FWD SECTION HOLES ELONGATED. REPLACED FWD SECTION OF TIP PER SRM 514002.
